# SDR LR7A06073

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 34862712
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK PER JOB CARD HC5712 FOUND RT OUTBOARD FLAP TRACK FITTING CRACKED AT FS 602, WL 260, OWS 241.  REPLACED FITTING IAW SMP583 51-60 & 51-70.
